Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Feeling shortness of breath and having faster exhalation. Suggest the remedy

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2765 Questions
Question
BASICALLY I AM NON- SMOKER, NON ALCOHOL..NON-VEG. MOTHER HAVING THYROID PROBLEM AND BP. MY THYROID TEST IS NORMAL. FAMILY IS NOT HAVING SUGAR, HEART PROBLEM. YOGA PRACTICE I HAVE DONE. NOT NOW. EVEN ITS ALSO DIFFICULT TO DO RIGHT NOW. AT PRESENT I AM HAVING PROBLEM IS BODY TIRED..SHORTNESS OF BREATH, LACK OF ENERGY FEELING, FEELING OF EXHALATION IS MORE AND FAST. PALPITATION, HEART FEAR, CA FEAR. WHILE DRIVING A CAR OR BIKE, I AM UNABLE TO DO. SHORTNESS OF BREATH AND FEELING OF BREATH IS GOING TO STOP. I CONSULTED MANY DOCTOR... ADVISED ME TO GO FOR PSYCHIATRIST. FOR THE PAST 8 MONTHS I AM SUFFERING THE SAME PROBLEM. I TOOK ALOPATHY MEDICINE FOR STOMACH AND FOR MIND ALONG WITH HOMEOPATHY. 7/2/2004--- sinus tachycardia---ECG normal.. suggested medicine inderol 40mg.. 17/7/2007--echo taken..Normal.. Tachycardia during study. heart rate 141. anxit, ciplar suggested 30/03/2010- ecg normal. artrial tachycardia. heart rate 144.. colestral 186/200. sugar 115 ( random ) 19/4/2010 -echo normal. bp 140/80. ciplar suggested.. endoscopy suggested. 20/4/2010- endoscopy normal. alprasolam 0.25 suggested. 20/9/2010- total colestral 181/200. triglycerides 300. fenocor 200 mg ( tgr ).0-0-1. suggested 19/10/2010-- after taking colestral medicine triglyceride 125. ciplar and arvast suggested. COLESTRAL MEDICINE DISCONTINUED. 4/5/2011--echo normal... triglyceride 156, LDL 183. 9-DEC-11-- USG ABDOMEN.. PANCREAS NORMAL.. FATTY LIVER 9-1-2012-- HB--15.2 2013 12-2-13--HB 15.2..TRIGLYCERIDE 294. AGAIN FENOCOR AND ROSUVASTATIN. 15 DAYS TAKEN. 19-MAR-13 -- MASTER CHECK UP-- SINUS TACHYCARDIA, FATTY LIVER, HEBATITIS B VIRUS NEGATIVE. X XXXXXXX NORMAL. ENZYMES SGOT-39, SGPT-17, ALKALINE PHOSPHASTASE 52. BP 124/80. 24-JUN-13--PULMONARY NORMAL. ADVISED ME TO GO FOR BREATHING TECHNIQUE. FOR SHORTNESS OF BREATH. GASTRO NORMAL. B12 256. FROM THIS TIME TO TILL DATE I HAVE TAKEN B12 INJECTION 11. ONE MONTH I TOOK FOLLOWING PILLS NEXPRO-40, MOTILIUM, FOLVIT, VSL3, ANXIT 0.25. Again I did echo scan aug 13 with colestral test. Triglycerides was 400. Echo scan normal and the doctor advised me to go for tgr 160 mg still I am taking. He also suggested to go for PSYCHIATRIST . I EXPLAINED ALL ABOUT MY PAST HISTORY. HE GAVE ESTILOPRAM. I TOOK 3 DAYS. AGAIN I GOT SOME PROBLEM IN MY STOMACH. MY STOOL TURNED TO BLACK COLOR. I GOT FEAR. AFTER CONSUTATION WITH PSYCHIATRIST I STOPPED ESTILOPRAM AND I CONTINUED CLONOZEPAM 0.5 MD. I Tried to do walking and XXXXXXX namaskar. 10 days I did. I felt somewhat better along with clonazepam 0.5( 45 days taken and discontinued ) whenever I need I took. Again I gave up these practices. Only tgr 160 mg I am taking right now. Again same PROBLEM. I AM HAVING PROBLEM IS BODY TIRED..SHORTNESS OF BREATH, LACK OF ENERGY FEELING, FEELING OF EXHALATION IS MORE AND FAST. PALPITATION, HEART FEAR. WHILE DRIVING A CAR OR BIKE, I AM UNABLE TO DO. SHORTNESS OF BREATH AND FEELING OF BREATH IS GOING TO STOP. MY FAMILY HISTORY FATHER 78 YEARS OLD , SHORT TEMPER AND ANGRY MAN BUT NO MEDICAL COMPLAINTS MOTHER 72 YEARS OLD, HAVING THYROID PROBLEM, FEAR NATURE BROTHER 53 YEARS OLD HAVING PALPITATION PRBLM WITH COLESTRAL COMPLAINTS AND HAD ONE CP CHILD. CP CHILD PASSED AWAY 10 YEARS BACK. HAVING 22 YEARS BOY IN GOOD CONDITION RIGHT NOW. SISTER 48 YEARS OLD HAVING NO MEDICAL PRBLM AND GOOD ISSUES FOR THEM SISTER 43 YEARS OLD HAVING NO MEDICAL PRBLM AND HAVING ONE CP CHILD ME 33 YEARAS HAVING 3 YEARS OLD BOY. LIVNG WITH MY WIFE, CHILD AND MY MRS IS SIDDHA COMPLETED. MY JOB NATURE IS STOCK MARKETBEING A TECHNICAL ANALYST. NO BUSINESS TENSION OR STRESS, ONLY FEAR RELATED TO MY HEALTH, DEATH FEAR, HEART FEAR, PALPITATION, EXPERIENCING INHELATION IS LITTLE AND EXHALATION IS MORE. SOME TIMES EXPERIENCING BREATHING IS GOING TO STOP. EXPERIENCING ALWAYS IN FEARFUL. IF ANY DEATH OCCURS IN RELATIVE AND CLOSED SIDE. I FELT SUCH DIFFCULTIES MORE. WHEN I GO TO BED THT TIME SOME TIMES I AM EXPERIENCING PULSE BEAT ON BACK SIDE OF THE HEAD. MY AVERAGE SLEEP HOURS IS 4-5 HOURS. WHEN I HAVE LACK OF SLEEP, I M EXPERIENCING THE ABOVE SAID DIFFICULTIES MORE AND MORE. WHEN I DRIVE THRU BIKE, THAT TIME I DO DEEP BREATH AND TO COME OUT FROM THAT SITUATION I AM USED TO DO THT I PUT MY FEET ON SILENCER TO MAKE HEAT. AND I BITE MY FINGERS. SOME THING DOING LIKE THT. RIGHT NOW I AM NOT FEELING HUNGRY TIREDNESS LIGHT HEADEDNESS BREATHING INHELATION IS LITTLE IF I GO LAY DOWN POSTURE FEELING BETTER NO PALPITAION SOME TIMES ONLY EMPTYNESS NO ENERGY NO PHYSICAL ACTIVITIES KINDLY GIVE REMEDY TO ME SIR. PLEASE
Posted Sat, 23 Nov 2013 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer: Mixed anxiety and depression Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. The symptoms that you have mentioned suggest that you probably have mixed anxiety depression. I understand that you had started on escitalopram. Escitalopram is a good drug but the fact that you had black stools suggest that there were some bleeding with escitalopram. Yes escitalopram can cause bleeding tendency though the fact that it occured in 3 days is very rare. Anyways you certainly need medications for your illness. Taking clonazepam is fine as and when required but it wont cure the illness. You will require use of antidepressant for curing the illness. In my clinic I use paroxetine for such patients in the dose of 12.5 mg /day and they show remarkable improvement in 2-3 weeks. Other options are mirtazapine, venlafaxine etc. However being an online forum i may not be able to prescribe you drugs here without examining you personally but you can always discuss these issues with your psychiatrist. If you are person who doesnt want to be on drugs then there is an option of cognitive behavioural therapy (CBT). This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. A combination of CBT and medications should be best for you. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling shortness of breath and having faster exhalation. Suggest the remedy 15 minutes later
thanks a lot sir...but still i am having doubt about whether i am having any lung problem or not. b coz some times fast breath. some times feeling little inhalation and more exhalation. seriously i am feeling too much difficult concentrating breath. how i can escape? from this illness. is it possible by cbt. confirm me its not lung related. thanks a lot...u have given better answer for me last time. d
 
 
Answered by Dr. Srikanth Reddy 20 minutes later
Brief Answer: Yes CBT can help Detailed Answer: Hello From all the investigations and medical opinions that you have stated it doesnt appear to be related to the lungs. Yes, CBT will help you a lot and if taken with medicines, that would be the best. Anxiety disorders frequently produce physical symptoms. In case if you need any help in the future kindly contact me on bit.ly/dr-srikanth-reddy Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor